# SDR A6WA200740608

- Difficulty date: November 2, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACK AT JUNCTION OF NET POST AND AFT PRESSURE BULKHEAD FORWARD FACE, FS 621, CARGO BAY AREA.  BRACKET FABRIATED IAW CRJ SRM 53-61-23 AND SRM 51-24-16, AND INSTALLED IAW CRJ 20 SRM 51-42-20.  (M)
